Nurofen Rapid Relief 200Mg 16s

€7,65

Nurofen Rapid Relief Liquid Capsules contains Ibuprofen, which is an anti-inflammatory and pain-relieving medicine. Nurofen Liquid Capsules are quickly absorbed to provide pain relief, reduce inflammation and lower temperature. Each liquid capsule contains Ibuprofen 200mg.
Nurofen can be used to treat;

  • Muscular Pain
  • Backache
  • Cold & Flu Symptoms
  • Fever
  • Headache
  • Dental pain
  • Period pain
  • Rheumatic Pain
  • Neuralgia

You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 48 tablets per order.

Do not take with any other ibuprofen products.

THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND

 

Nurofen tablets can be used to relieve mild to moderate pain and combat fever in adults and children over 12 years of age. Nurofen contains Ibuprofen, which is a non-steroidal anti-inflammatory drug (NSAID).

Nurofen are suitable for short term use only. If symptoms persist longer than 3 days or if new symptoms occur, stop treatment at once and consult your doctor.

Who can use?

This medicine can be used adults and children over 12 years old. Elderly patients should consult their doctore before using Nurofen as they are more prone to side effects.

How to use?

Nurofen should be taken with a glass of water with or just after a meal.

Adults and children over 12 years: Take 2 tablets followed by 1-2 tablets every 4-6 hours.

Do take more than 6 tablets in any 24-hour period.

Do not take Nurofen if:

  • If you have or ever have had a stomach ulcer or other digestive system disorder.
  • If you are allergic to Ibuprofen or to aspirin or to any NSAIDS.
  • If you suffer from heart, liver or kidney disease.

If you are pregnant or breast-feeding.

This medication is not suitable during pregnancy or while breastfeeding.

Common side effects.

Nurofen may cause some some stomach discomfort. Do not take on an empty stomach.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION. 

Each Nurofen Liquid Capsule contains Ibuprofen 200mg.

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)

You may also like

Recently viewed